| Catalog Number |
367294 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is a replacement to the original submission under mfr report # 1024879-2025-00374 on 26-mar-2025 in order to file against the correct site registration number.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.
Event or Problem Description
It was reported that while using one bd vacutainer® safety-lok¿ blood collection set, customer noticed the vacuum was very slow, causing the samples to coagulate or not to reach an optimal capacity.No patient impact reported.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 50 retained samples of the lot concerned were visually checked and no abnormal appearance of the tubing, connectors or other parts that could inhibit the blood from flowing into the device were found.Also, a light was run through the butterfly needles and luer adaptors of 8 retained samples, and no clogging was found as the light was able to be observed through the needles and luer adaptors.Additionally, 8 retained samples of the lot were evaluated by functional testing for flow and leakage test, and the issue of insufficient blood flow was not seen.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of insufficient blood flow based on retains testing.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description